# SDR CALA2020012600226

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 57,626 hours, 25,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039920001
- Condition: Gouged
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME 27, STRINGER 43R - 44R CLEAT GOUGED.  REMOVED AND REPLACED THE CLEAT IAW SRM 51-72-1 1-911-001 PARA S, D 1.
